# SDR DALA2015080604859

- Difficulty date: August 5, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 74,240 hours, 56,908 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pan
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PAN BEHIND STOP NR 1 AT RT FWD OVERWING EMERGENCY EXIT DOOR, CARD 321, ZONE 201.  NEW DOUBLER WAS INSTALLED IAW SRM 52-05D, FIG 51, 51-30-1, 51-30-2, 51-10-2, 51-10-4, 51-30-5, 51-10-3, PARAGRAPH 14 AND 21.  HFEC INSPECTION WAS ACCOMPLISHED ON PAN BEHIND STOP NR 1 AFTER STOP DRILL.
